On the Asypmptotic Behaviour of Solutions of Nonlinear Parabolic Equations.
Mathematische Zeitschrift, Tome 188 (1984), pp. 3-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__188_173514,
author = {Michael Wiegner},
title = {On the {Asypmptotic} {Behaviour} of {Solutions} of {Nonlinear} {Parabolic} {Equations.}},
journal = {Mathematische Zeitschrift},
pages = {3--22},
year = {1984},
volume = {188},
zbl = {0538.35043},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173514/}
}
Michael Wiegner. On the Asypmptotic Behaviour of Solutions of Nonlinear Parabolic Equations.. Mathematische Zeitschrift, Tome 188 (1984), pp. 3-22. http://geodesic.mathdoc.fr/item/MZ_1984__188_173514/